# SDR ASAA1057224

- Difficulty date: January 9, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 8,985 hours, 2,719 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 003285
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 8,985 hours, 2,719 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VERIFY POSITION FMC ANNUNCIATED ON CLIMBOUT.  POS PAGE 3/3 INDICATED RIGHT FMC FAIL BLANK INDICATION.  F/O MAP PRESENTED INACCURATE LEG INFO AND F/O PITCH BAR RETRACTED FMC SELECT SWITCH MOVED TO BOTH ON LEFT NORMAL PRESENTATIONS RESTORED.  BITE TESTED FMC'S PER FIM 34 61 810 801.  FOUND RT FMC FAULT LAST 3 FLIGHT LEGS AND INOP AT PRESENT.  REPLACED RT FMC WITH SERVICEABLE ONE.  ACCOMP FMC OPS TEST, TEST PASS REF M/M 34 61 01 400 801 & 34 61 00 710 801.
